# SDR UPS98826806

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1160-1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 31L AND FINGER DOUBLER HAVE CORROSION BTWN STA 1160 TO 1220.  REMOVED CORROSION FROM DOUBLER AND REPAIRED LONGERON 31L IAW 8110- 3 APPROVED DHC SK 874-770.
